Bulletin (New Series) of the American Mathematical Society

Review: Elwyn R. Berlekamp, John H. Conway and Richard K. Guy, Winning ways for your mathematical plays

Solomon W. Golomb

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 8, Number 1 (1983), 108-111.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183550029

Citation

Golomb, Solomon W. Review: Elwyn R. Berlekamp, John H. Conway and Richard K. Guy, Winning ways for your mathematical plays . Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 1, 108--111. http://projecteuclid.org/euclid.bams/1183550029.


Export citation

References

  • 1. C. L. Bouton, Nim, a game with a complete mathematical theory, Ann. of Math. (2) 3 (1902), 35-39.
  • 2. J. H. Conway, On numbers and games, Academic Press, London and New York, 1976.
  • 3. R. A. Epstein, Theory of gambling and statistical logic, Academic Press, New York and London, 1967.
  • 4. S. W. Golomb, A mathematical investigation of games of "take-away", J. Combinatorial Theory 1 (1966), 443-458.
  • 5. P. M. Grundy, Mathematics and games, Eureka 2 (1939), 6-8.
  • 6. J. von Neumann and O. Morgenstern, The theory of games and economic behavior, Princeton, 1944.
  • 7. R. P. Sprague, Über mathematische Kampfspiele, Tôhoku Math. J. 41 (1935-36), 438-444.